Alert archive / New York / Wind Advisories in 2013
Wind Advisory 6, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Oct 31, 2013, 3:50 PM EDT for 4 states. It took effect at Nov 1, 2013, 2:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 3:50 PM EDT (19:50 UTC)
- In effect from
- Nov 1, 2013, 2:00 AM EDT
- Expired
- Nov 1, 2013, 4:24 PM EDT
- In force
- 14 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 26 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877 WWUS71 KALY 311950 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 350 PM EDT THU OCT 31 2013 NYZ032-033-038-082-011000- /O.CON.KALY.HW.W.0003.131101T0600Z-131101T2200Z/ NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...NORTHVILLE...MAYFIELD 350 PM EDT THU OCT 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY... * LOCATIONS...HERKIMER...HAMILTON AND NORTHERN FULTON COUNTIES. * HAZARDS...DAMAGING SOUTH TO SOUTHWEST WINDS. * WINDS...SOUTH TO SOUTHWEST AT 25 TO 35 MPH...WITH GUSTS UP TO 60 MPH. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE LATE TONIGHT...THEN SHIFT INTO THE SOUTHWEST TO WEST WITH A COLD FRONTAL PASSAGE LATE FRIDAY MORNING INTO FRIDAY AFTERNOON. THE POTENTIAL FOR DAMAGING WINDS WILL CONTINUE THROUGH LATE FRIDAY AFTERNOON. * IMPACTS...DOWNED TREES AND POWER LINES MAY LEAD TO SCATTERED POWER OUTAGES. STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-083-084- VTZ013>015-011000- /O.NEW.KALY.WI.Y.0006.131101T0600Z-131101T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL... GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 350 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY. * LOCATIONS...ALL OF EASTERN NEW YORK EXCLUDING HERKIMER...HAMILTON AND NORTHERN FULTON COUNTIES...AND FOR ALL OF ADJACENT WESTERN NEW ENGLAND. * HAZARDS...STRONG SOUTH TO SOUTHWEST WINDS. * WINDS...SOUTH TO SOUTHWEST AT 15 TO 25 MPH...WITH GUSTS UP TO 50 MPH. WINDS WILL SHIFT INTO THE WEST TO SOUTHWEST AFTER A COLD FRONT PASSES LATE FRIDAY MORNING. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH LATE TONIGHT...WITH OCCASIONAL GUSTS REACHING 50 MPH. THE WINDS WILL THEN SHIFT INTO THE SOUTHWEST TO WEST AT SIMILAR SPEEDS LATE FRIDAY MORNING INTO FRIDAY AFTERNOON. * IMPACTS...SOME DOWNED TREES AND POWER LINES MAY LEAD TO ISOLATED TO SCATTERED POWER OUTAGES. STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
221 WWUS71 KALY 010835 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 435 AM EDT FRI NOV 1 2013 NYZ032-033-038-082-011600- /O.CON.KALY.HW.W.0003.000000T0000Z-131101T2200Z/ NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...NORTHVILLE...MAYFIELD 435 AM EDT FRI NOV 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY. * HAZARDS...DAMAGING WINDS. * WINDS...25 TO 35 MPH...WITH GUSTS UP TO AROUND 60 MPH. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING. THE WINDS WILL SHIFT TO THE SOUTHWEST TO WEST WITH THE PASSAGE OF A COLD FRONT LATER THIS MORNING INTO THE AFTERNOON. * IMPACTS...DOWNED TREES AND POWER LINES MAY LEAD TO SCATTERED POWER OUTAGES. THE STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-083-084- VTZ013>015-011600- /O.CON.KALY.WI.Y.0006.000000T0000Z-131101T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL... GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 435 AM EDT FRI NOV 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...CAPITAL DISTRICT...CENTRAL MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES...NORTHWESTERN CONNECTICUT AND SOUTHERN VERMONT. * HAZARDS...STRONG WINDS. * WINDS...15 TO 25 MPH...WITH GUSTS UP TO 55 MPH. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING. THE WINDS WILL SHIFT TO THE SOUTHWEST TO WEST WITH THE PASSAGE OF A COLD FRONT LATER THIS MORNING INTO THE AFTERNOON. * IMPACTS...SOME DOWNED TREES AND POWER LINES MAY LEAD TO ISOLATED TO SCATTERED POWER OUTAGES. THE STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH... OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. && $$
375 WWUS71 KALY 011542 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1142 AM EDT FRI NOV 1 2013 NYZ032-033-038-082-012200- /O.CON.KALY.HW.W.0003.000000T0000Z-131101T2200Z/ NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...NORTHVILLE...MAYFIELD 1142 AM EDT FRI NOV 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY. * HAZARDS...DAMAGING WINDS. * WINDS...25 TO 35 MPH...WITH GUSTS UP TO AROUND 60 MPH. * TIMING...SOUTH TO SOUTHWEST WINDS WILL SHIFT TO THE SOUTHWEST TO WEST WITH THE PASSAGE OF A COLD FRONT BY EARLY AFTERNOON. * IMPACTS...DOWNED TREES AND POWER LINES MAY LEAD TO SCATTERED POWER OUTAGES. THE STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-083-084- VTZ013>015-012200- /O.CON.KALY.WI.Y.0006.000000T0000Z-131101T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL... GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1142 AM EDT FRI NOV 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...CAPITAL DISTRICT...CENTRAL MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON VALLEY... TACONICS...BERKSHIRES...NORTHWESTERN CONNECTICUT AND SOUTHERN VERMONT. * HAZARDS...STRONG WINDS. * WINDS...15 TO 25 MPH...WITH GUSTS UP TO 55 MPH. * TIMING...SOUTH TO SOUTHWEST WINDS WILL SHIFT TO THE SOUTHWEST TO WEST WITH THE PASSAGE OF A COLD FRONT BY EARLY AFTERNOON. * IMPACTS...SOME DOWNED TREES AND POWER LINES MAY LEAD TO ISOLATED TO SCATTERED POWER OUTAGES. THE STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH... OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. && $$
841 WWUS71 KALY 012024 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 424 PM EDT FRI NOV 1 2013 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-083-084- VTZ013>015-012130- /O.CAN.KALY.WI.Y.0006.000000T0000Z-131101T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL... GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 424 PM EDT FRI NOV 1 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND ADVISORY FOR THE CAPITAL DISTRICT...CENTRAL MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON VALLEY... TACONICS...BERKSHIRES...NORTHWESTERN CONNECTICUT AND SOUTHERN VERMONT. ALTHOUGH IT WILL REMAIN BREEZY THROUGH SUNSET...THE THREAT FOR STRONG WIND GUSTS IN EXCESS OF 45 MPH HAS ENDED WHERE THE WIND ADVISORY WAS IN EFFECT. $$ NYZ032-033-038-082-012200- /O.CON.KALY.HW.W.0003.000000T0000Z-131101T2200Z/ NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...NORTHVILLE...MAYFIELD 424 PM EDT FRI NOV 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...HERKIMER...HAMILTON AND NORTHERN FULTON COUNTIES. * HAZARDS...DAMAGING WINDS. * WINDS...25 TO 35 MPH...WITH GUSTS UP TO AROUND 60 MPH. * TIMING...SOUTHWEST TO WEST WINDS...DECREASING AROUND SUNSET. * IMPACTS...DOWNED TREES AND POWER LINES MAY LEAD TO SCATTERED POWER OUTAGES. THE STRONG WINDS WILL ALSO MAKE FOR DIFFICULT DRIVING IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Oct 31, 1:47 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Oct 31, 1:47 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
147 PM EDT THU OCT 31 2013
.SYNOPSIS...
A SIGNIFICANT STORM SYSTEM WILL IMPACT THE REGION THURSDAY INTO
FRIDAY...AS A STRONG AREA OF LOW PRESSURE TRACKS ACROSS THE WEST
CENTRAL GREAT LAKES AND SOUTHEAST CANADA...BRINGING WIDESPREAD
SHOWERS AND GUSTY WINDS TO OUR AREA FROM LATE TODAY INTO FRIDAY.
COOLER AIR WILL FILTER INTO THE REGION IN THE WAKE OF THE STORM
SYSTEM FOR THIS WEEKEND...WITH SOME SHOWERS POSSIBLE.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 130 PM EDT...WIDESPREAD RAIN...MAINLY LIGHT TO MODERATE IN
INTENSITY...CONTINUES TO AFFECT CENTRAL AND NORTHERN PORTIONS OF
THE REGION. FURTHER SOUTH...THE RAIN IS A BIT MORE SPOTTY. OVER
THE NEXT 3 HOURS...WE EXPECT PERIODS OF RAIN SHOULD CONTINUE FOR
AREAS NORTH OF THE MOHAWK RIVER...WHILE NEAR AND SOUTH...WE EXPECT
A DECREASE IN AREAL COVERAGE LATER THIS AFTERNOON...AS THE
STRONGEST AND MOST PERSISTENT ISENTROPIC LIFT ALONG THE 295 K SFC
LIFTS SLIGHTLY NORTHWARD. HAVE MODIFIED POPS/WX GRIDS ACCORDINGLY
TO FIT THESE IDEAS/TRENDS. HAVE ALSO ADDED MENTION OF AREAS OF FOG
THROUGH THIS AFTERNOON.
AFTERNOON TEMPS WILL SLOWLY CLIMB INTO AND THROUGH THE LOWER/MID
50S IN MOST AREAS FROM ALBANY S AND W...WITH SOME TEMPS NEARING 60
LATER THIS AFTERNOON IN THE MID HUDSON VALLEY AND NW CT...AS WELL
AS ISOLATED AREAS OF WESTERN NEW ENGLAND. FOR AREAS N OF THE
MOHAWK RIVER...THE COLD...DENSE AIR HAS BEEN TOUGH TO DISLODGE
THUS FAR...WITH TEMPS CURRENTLY RUNNING IN THE UPPER 30S TO MID
40S. HAVE INDICATED A GRADUAL RISE IN TEMPS IN THESE
AREAS...MAINLY FOR LATER THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
...HIGH WIND WARNING REMAINS IN EFFECT FOR PORTIONS OF THE
WESTERN/SOUTHERN ADIRONDACKS AND WESTERN MOHAWK VALLEY LATE
TONIGHT THROUGH MUCH OF FRIDAY...
TONIGHT INTO FRIDAY WE WILL BE DEALING WITH A POWERFUL STORM
SYSTEM...THAT WILL BE DEVELOPING TODAY OVER THE UPPER MIDWEST AND
EXPLOSIVELY STRENGTHEN OVER THE CENTRAL GREAT LAKES TONIGHT BEFORE
TRACKING NORTHEASTWARD THROUGH SOUTHERN QUEBEC ON FRIDAY. MODEL
GUIDANCE IN GENERALLY GOOD AGREEMENT WITH THE TRACK AND INTENSITY OF
THE SURFACE CYCLONE...WHICH DEPICTS A 970-975 MB LOW BY FRIDAY.
MODELS HAVE TRENDED SLIGHTLY FARTHER SOUTH AND EAST WITH THE TRACK
OF THIS SYSTEM...SO THIS HAS PROMPTED UPGRADING THE HIGH WIND WATCH
TO A HIGH WIND WARNING FOR HERKIMER...HAMILTON AND NORTHERN FULTON
COUNTIES. A SECONDARY LOW LEVEL JET CORE IS FORECAST TO MOVE ACROSS
LAKE ONTARIO AND THE ST. LAWRENCE VALLEY FRIDAY MORNING/AFTERNOON IN
WAKE OF THE PASSAGE OF AN OCCLUDED FRONTAL BOUNDARY...WITH DEEP
MIXING COMMENCING. THUS THE CONFIDENCE IN THE POTENTIAL FOR DAMAGING
WINDS HAS INCREASED ENOUGH SO THAT THE HIGH WIND WARNING HAS BEEN
ISSUED.
OTHERWISE...WINDS WILL GRADUALLY INCREASE ACROSS THE REGION TONIGHT
IN A SOUTH-SOUTHWEST FLOW REGIME. THE STRONGEST WINDS WILL BE OVER
HIGHER ELEVATIONS...AS IT APPEARS MIXING WILL BE LIMITED WITH
RELATIVELY STABLE LOW LEVELS DESPITE A 60-70 KT 850 MB JET MOVING
OVERHEAD LATE. CHANCES FOR RAIN WILL INCREASE ENOUGH TO MENTION
CATEGORICAL POPS MOST OF THE NIGHT...AS LARGE SCALE ASCENT INCREASES
AHEAD OF A POTENT UPPER LEVEL TROUGH/VORTICITY MAXIMUM. AT THE
SURFACE OUR REGION WILL BE IN A WARM SECTOR...WITH TEMPERATURES
GRADUALLY WARMING THROUGH THE OVERNIGHT HOURS AND ESPECIALLY BY
FRIDAY MORNING. BY SUNRISE MOST AREAS SHOULD WARM INTO THE UPPER
50S TO MID 60S.
THE POTENTIAL FOR STRONGEST WINDS WILL BE ON FRIDAY IN MULTIPLE
PHASES. FIRST...AN OCCLUDED FRONT TRAILING FROM THE PARENT LOW IN
QUEBEC WILL BE CROSSING THE AREA FROM WEST TO EAST FRIDAY MORNING.
WITH A SURGE IN LOW LEVEL TEMPERATURES AND DEWPOINTS...AND STRONG
LARGE SCALE ASCENT...IT IS POSSIBLE FOR ONE OR MULTIPLE LOW-TOPPED
LINES OF SHOWERS TO MIX DOWN THE STRONG WINDS ALOFT. THE COVERAGE OF
ANY LIGHTNING-PRODUCING CONVECTION IS LOW AT THIS TIME...SO NO
MENTION OF THUNDER IN THE FORECAST AS THE GREATER HAZARD WOULD BE
ANY STRONG WINDS THAT ARE ABLE TO MIX DOWN. THE SECOND PHASE OF
POSSIBLE STRONG WINDS WILL BE IN WAKE OF THE FRONTAL
PASSAGE...MOMENTUM TRANSFER INCREASES DUE TO DEEPER MIXING AS WINDS
SHIFT TO THE SOUTHWEST. THE STRONGEST CORE OF WINDS ALOFT WILL BE
MAINLY EAST OF THE ARE BY THEN /EXCEPT FOR NORTHWEST AREAS MENTIONED
PREVIOUSLY WHERE THE WARNING IS IN EFFECT/...HOWEVER WIND GUSTS MAY
BECOME STRONG ENOUGH TO REACH ADVISORY OR BORDERLINE WARNING LEVELS.
WILL CONTINUE TO MENTION THIS THREAT IN THE HWO.
TEMPERATURES SHOULD SPIKE IN THE FEW HOURS FOLLOWING THE OCCLUDED
FRONT PASSAGE...AS DEEPER MIXING WILL LEAD TO WARM SURFACE
TEMPERATURES AIDED FURTHER IN THE HUDSON VALLEY BY A SOUTHWEST
DOWNSLOPE COMPONENT. STILL THINKING UPPER 60S TO LOWER 70S A GOOD
BET FROM THE CAPITAL DISTRICT/HUDSON VALLEY SOUTH AND EAST...WITH A
FEW MID 70S EVEN POSSIBLE IN THE MID HUDSON VALLEY. SHOWERS WILL
TAPER OFF AS WELL...WITH GOOD DRYING TAKING PLACE DURING THE
AFTERNOON.
WIND SPEEDS WILL DECREASE AFTER DARK FRIDAY NIGHT...AS THE STORM
SYSTEM PULLS AWAY INTO THE CANADIAN MARITIMES. IT WILL STILL BE
GUSTY...ALTHOUGH THE THREAT FOR DAMAGING WINDS WILL HAVE ENDED. A
FEW LAKE ENHANCED SHOWERS WILL BE POSSIBLE OVER THE WESTERN
ADIRONDACKS...OTHERWISE IT WILL BE A DRY AND COOLER NIGHT FOR MUCH
OF THE AREA. A LARGER SCALE UPPER TROUGH WILL BE APPROACHING OUR
AREA FROM THE GREAT LAKES AND OHIO VALLEY ON SATURDAY...BRINGING
INCREASING CHANCES FOR SHOWERS DURING THE AFTERNOON. THE BEST CHANCE
WILL BE GENERALLY NORTH AND WEST OF THE CAPITAL REGION BY LATE IN
THE DAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE MODEL GUIDANCE REMAINS IN FAIRLY GOOD AGREEMENT ON THE LONGWAVE
PATTERN. TROUGH MOVES EASTWARD ACROSS THE EASTERN UNITED STATES OVER
THE WEEKEND AS SHORT WAVE ENERGY ROTATES THROUGH IT. HEIGHTS RISE AS
WE HEAD INTO NEXT WEEK WITH RIDGING BUILDING IN OVER THE EASTERN
UNITED STATES WITH AN ANCHORING HIGH SETTING UP NEAR FLORIDA AS A
TROUGH DIGS OVER THE PLAINS.
AT THE SURFACE...A WAVE OF LOW PRESSURE IS EXPECTED TO FORM ALONG A
COLD FRONTAL BOUNDARY MOVING OFF THE EAST IN RESPONSE TO A SHORT
WAVE ROTATING THROUGH THE BASE OF THE TROUGH...WHILE A SECONDARY
COLD FRONT MOVES ACROSS THE REGION. WITH THE PASSAGE OF THIS
SECONDARY BOUNDARY A MUCH COLDER AIRMASS WILL BE USHERED IN.
CANADIAN HIGH PRESSURE THEN BUILDS IN FROM THE WEST AND IS EXPECTED
TO CREST OVER THE REGION MONDAY...THEN SHIFT OFF THE NEW ENGLAND
COAST TUESDAY.
SOME RAIN AND SNOW SHOWERS WILL LINGER THROUGH SATURDAY NIGHT AS THE
UPPER TROUGH SWINGS THROUGH ALONG WITH SOME LAKE ENHANCEMENT. WITH
HEIGHTS BEGINNING TO RISE ON SUNDAY AND HIGH PRESSURE BUILDING IN AT
THE SURFACE CLOUD COVER WILL DECREASE. DESPITE INCREASING SUNSHINE
IT WILL BE CHILLY AS BRISK AND GUSTY NORTHWESTERLY WINDS...COLD AIR
ADVECTION...BRING IN A COLDER AIRMASS. HIGHS SUNDAY WILL BE AROUND
10 DEGREES BELOW NORMAL...GENERALLY RANGING FROM THE MID 30S TO
UPPER 40S.
SUNDAY NIGHT SHOULD BE THE COLDEST NIGHT OF THE SEASON WITH CLEAR
SKIES AND DIMINISHING NORTHERLY WINDS. TEMPERATURES ACROSS THE
FORECAST AREA ARE EXPECTED TO DROP INTO THE 20S WITH TEENS
ACROSS PORTIONS OF THE WESTERN ADIRONDACKS. THE LAST TIME WE HAD
WIDESPREAD TEMPERATURES THIS COLD WAS BACK IN EARLY APRIL.
IT WILL BE CHILLY ON MONDAY WITH THE HIGH CRESTING OVER THE
REGION...THEN TEMPERATURES WILL MODERATE AS THE HIGH SHIFTS OFFSHORE
AND RETURN FLOW SETS UP. SEASONABLE READING ARE ANTICIPATE TUESDAY
WITH A BIT ABOVE NORMAL ON WEDNESDAY.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
IFR FLYING CONDITIONS AND GUSTY SOUTHERLY WINDS WILL DOMINATE THE
TAF SITES AS A STRONG STORM SYSTEM IMPACTS THE REGION DURING THE TAF
PERIOD.
THIS AFTERNOON...INITIAL BATCH OF HEAVIER SHOWERS WILL CONTINUE TO
MOVE ACROSS THE REGION OVER THE NEXT COUPLE OF HOURS...AND BE
REPLACED BY OCCASIONAL -DZ. VISIBILITIES AND CEILINGS WILL CONTINUE
TO BE POOR...GENERALLY HIGH-END IFR/LOW-END MVFR THROUGH THE
REMAINDER OF THE AFTERNOON. HAVE INDICATED TEMPO GROUPS AFTER 20Z
FOR BRIEF PERIODS OF IMPROVED MVFR FLYING CONDITIONS...BUT IFR
FOG/LOW STRATUS WILL DOMINATE.
SOUTHERLY WINDS WILL BE GUSTY AT TIMES AT KALB AND KPSF BETWEEN
10-15 KNOTS WITH GUSTS UP TO 25 KNOTS WHERE GREATER MIXING IS
OCCURRING. WINDS WILL BE LIGHTER AROUND 5 KNOTS AT KPOU/KGFL WHERE A
MORE STABLE BOUNDARY LAYER WILL INHIBIT MIXING. PIECES OF A STRONG
LOW-LEVEL JET WILL MOVE ACROSS THE REGION THIS AFTERNOON AS WELL
RESULTING IN LLWS AT KGFL AND KPOU.
TONIGHT INTO FRIDAY...RAIN SHOWERS WILL INCREASE IN COVERAGE AND
INTENSITY TONIGHT AS A COLD FRONT ASSOCIATED WITH THE STRONG STORM
SYSTEM RAPIDLY MOVES EAST ACROSS THE REGION. VISIBILITIES AND
CEILINGS WILL CONTINUE TO REMAIN AT IFR LEVELS. THE HEAVIEST OF THE
SHOWERS WILL OCCUR BETWEEN 08Z-12Z WITH FURTHER REDUCTION IN
VISIBILITIES POSSIBLE.
WINDS WILL CONTINUE TO INCREASE AS A 60-70 KNOT LOW-LEVEL JET MOVES
OVER THE REGION. A STABLE BOUNDARY LAYER SHOULD INHIBIT MIXING
POTENTIAL SOMEWHAT...HOWEVER SOUTHERLY/SOUTHWESTERLY WINDS WILL
STILL GUST TO NEAR 35 KNOTS...ESPECIALLY AT KALB/KPSF. HAVE
INDICATED LLWS AT ALL TAF SITES AFTER 00Z TO ACCOUNT FOR THE
POTENTIALLY SEVERE TURBULENCE POSSIBLE FOR ANY AIRCRAFT IN THE
REGION.
SHOWERS WILL LINGER BEHIND THE COLD FRONTAL PASSAGE INTO THE EARLY
AFTERNOON...WITH CONTINUED GUSTS BETWEEN 25-35 KNOTS AS SLIGHTLY
DRIER AIR ENHANCES DAYTIME MIXING.
OUTLOOK...
FRI NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SAT NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SUN: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SUN NIGHT-TUE: NO OPERATIONAL IMPACT. NO SIG WX.
&&
.FIRE WEATHER...
A SIGNIFICANT STORM SYSTEM WILL IMPACT THE REGION THURSDAY INTO
FRIDAY...AS A STRONG AREA OF LOW PRESSURE TRACKS ACROSS THE WEST
CENTRAL GREAT LAKES AND SOUTHEAST CANADA...BRINGING WIDESPREAD
SHOWERS AND GUSTY WINDS TO OUR AREA FROM LATE TODAY INTO FRIDAY.
COOLER AIR WILL FILTER INTO THE REGION IN THE WAKE OF THE STORM
SYSTEM FOR THIS WEEKEND...WITH SOME SHOWERS POSSIBLE.
MINIMUM RELATIVE HUMIDITY VALUES WILL ONLY BE BETWEEN 65 AND 80
PERCENT TODAY...INCREASING TO AROUND 85 TO 100 PERCENT TONIGHT. RH
VALUES WILL DROP TO BETWEEN 50 AND 65 PERCENT ON FRIDAY.
WINDS TODAY WILL BECOME SOUTHERLY AROUND 10 TO 15 MPH. WINDS TONIGHT
WILL REMAIN SOUTH...WITH SPEEDS INCREASING TO 15 TO 25 MPH WITH
GUSTS TO 35 MPH POSSIBLE. WINDS ON FRIDAY WILL SHIFT TO THE
SOUTHWEST AND INCREASE FURTHER TO AROUND 20 TO 35 MPH...WITH GUSTS
OF 45 TO 60 MPH POSSIBLE.
&&
.HYDROLOGY...
NO HYDRO ISSUES ARE ANTICIPATED THROUGH THE PERIOD. OVERALL RIVER
AND STREAM LEVELS ARE NEAR TO SLIGHTLY BELOW NORMAL FOR LATE
OCTOBER.
A STRONG SYSTEM LOOKS TO IMPACT THE REGION TODAY INTO FRIDAY WITH
WIDESPREAD RAINFALL. DUE TO THE EXPECTED PROGRESSIVE NATURE OF THIS
SYSTEM AND RECENT DRY ANTECEDENT CONDITIONS...RAINFALL SHOULD NOT BE
HEAVY ENOUGH TO CAUSE HYDRO PROBLEMS. QPF AMOUNTS ARE EXPECTED TO
RANGE FROM HALF AN INCH TO AN INCH AND A HALF...WITH ISOLATED
AMOUNTS NEAR TWO INCHES. THIS WILL LIKELY CAUSE SOME WITHIN BANK
RISES ON MAIN STEM RIVERS.
OVER THE WEEKEND...MAINLY SCATTERED SHOWERS ARE FORECAST WITH LIGHT
PRECIPITATION AMOUNTS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HIGH WIND WARNING FROM 2 AM TO 6 PM EDT FRIDAY FOR NYZ032-033-
038-082.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...KL/JPV
NEAR TERM...KL/BGM/JPV
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...IRL/BGM
FIRE WEATHER...JPV
HYDROLOGY...KL/JPVHazardous weather outlook, Oct 31, 5:06 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 506 AM EDT THU OCT 31 2013 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-083-084- VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 506 AM EDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK NOT INCLUDING HERKIMER...HAMILTON AND NORTHERN FULTON COUNTIES...AND FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS CENTRAL GREAT LAKES AND SOUTHEAST CANADA TONIGHT INTO FRIDAY...CREATING A STRONG PRESSURE GRADIENT ACROSS EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF A COLD FRONT ASSOCIATED WITH THIS SYSTEM...WITH WIND GUSTS OVER 45 MPH POSSIBLE...MAINLY ACROSS HIGHER ELEVATIONS. THERE IS ALSO THE POTENTIAL FOR STRONG WINDS EVEN IN VALLEY LOCATIONS WITH...AND IMMEDIATELY BEHIND THE COLD FRONTAL PASSAGE LATE FRIDAY MORNING INTO THE AFTERNOON. IF THE CERTAINTY FOR STRONG WIND GUSTS BECOMES GREATER...WIND ADVISORIES OR WARNINGS MAY NEED TO BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038-082-011100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- 506 AM EDT THU OCT 31 2013 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER...HAMILTON AND NORTHERN FULTON COUNTIES OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:26 AM EDT | High Wind Warning | ALY | Fulton, Hamilton, Herkimer | 38 hr |
Nearby
Wind Advisories in New York, 2013Wind Advisories in Vermont, 2013Wind Advisories in Massachusetts, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.